Puerto Rico, 2025Flash Flooding and Debris Flows in Puerto Rico, April 19 to 21, 2025
April 19 to 21, 2025 · NWS SJU · 30 events in 16 counties and zones
A mid-to-upper-level trough, in combination with a surface induced trough, produced periods of heavy rainfall that caused flash floods and landslides between April 19-21.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $133,000
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A mid-to-upper-level trough, in combination with a surface induced trough, produced periods of heavy rainfall that caused flash floods and landslides between April 19-21.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Juan, PR wrote its last area forecast discussion before the first event at Apr 19, 4:41 PM AST, 19 minutes earlier.
Area forecast discussion, Apr 19, 4:41 PM AST, 19 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
441 PM AST Sat Apr 19 2025
.SYNOPSIS...
The combination of a mid-to-upper-level trough and surface-
induced trough, as well as available moisture, will continue to
promote a moist and unstable pattern tonight through Sunday
morning. Therefore, periods of strong showers with thunderstorms
will promote an elevated potential for urban flooding and minor
small- stream flooding. Marine and coastal conditions will also
deteriorate with a Small Craft Advisory starting this evening for
the offshore Atlantic waters, and a High Risk of Rip Currents
starting tomorrow for the north-oriented beaches of Puerto Rico.
&&
.SHORT TERM...Tonight through Monday...
A very active day in terms of rainfall was observed across Puerto
Rico today due to the influence of a mid-to-upper-level trough, in
combination with a surface-induced trough. During the morning, a
thunderstorm developed over the northwestern tip of Puerto Rico,
bringing heavy rain and occasional lightning, leaving behind 1 to
1.5 inches of rainfall. At the same time, passing showers moved
across most of northern and eastern Puerto Rico. From mid-morning
onward, some of these showers, accompanied by isolated
thunderstorms, began to strengthen, resulting in multiple Flood
Advisories across various sectors. Later, the heaviest showers and
thunderstorms shifted over southern Puerto Rico. Based on radar
estimates, general rainfall totals ranged between 2 to 3 inches,
with isolated higher amounts.
For the rest of the afternoon, conditions are expected to gradually
improve after sunset. However, additional showers and thunderstorms
are expected to continue before then, potentially causing ponding of
water on roadways and in poorly drained areas.
Not many changes were made to the forecast, as it remains largely on
track. Weather conditions will continue to be influenced by the mid-
to-upper-level trough, which is expected to linger through tomorrow.
In combination with the surface-induced trough, this pattern will
continue to dominate the regional weather and enhance low-level
convergence across the northeastern Caribbean. According to the
latest model guidance, precipitable water values are forecast to
range from 1.7 to 1.9 inches through tonight—above the
climatological average for this time of year. By tomorrow (Sunday),
these values will begin to decrease to near-normal levels.
Therefore, tomorrow will be more as a transition day. Expect showers
mainly over the surrounding waters and eastern Puerto Rico during
the morning, with a limited flood risk early in the day. Some
afternoon convection may still develop, supported by available
moisture and local effects, but overall conditions will be less
favorable for deep convection. As a result, a gradual improvement in
rainfall conditions is expected later in the day and continuing into
early next week.
.LONG TERM...Tuesday through Saturday...
Current model guidance has precipitable water values (PWAT) at 1 to
1.20 inches to start the long term period, gradually increasing as
we continue into the period. To start the period, a mid to upper
level trough will be northeast of the islands, gradually
deteriorating as we head in to the midweek. A surface trough,
however, will continue to cross the region, promoting east-
northeasterly steering flow on Tuesday, gradually backing to
become southeasterly by Wednesday. An more east-southeast Thursday
and into the weekend. A notable increase in PWAT values is
forecast by late Thursday, with most of the region having more
than 1.5 inches of PWAT, with the eastern region having around 2.0
inches. By late Saturday, current model guidance has most of the
region at around 2.0 inches (above normal values for this time of
the year). Most available moisture will be confined to below 700
mb through at least late Friday. In general, weather conditions
are forecast to gradually improve during the start of the next
workweek, overnight and morning showers are still forecast over
windward areas while afternoon convection will still occur over
sectors of western PR, with exact locations depending on the
prevalent steering flow that day. The increase in moisture to end
the workweek and into the next weekend can increase the coverage
of this activity. 925 mb temperatures are forecast to be at below
to normal values to start the period, gradually climbing due to
east-southeast flow during the second half of the workweek.
&&
.AVIATION...
(18Z TAFs)
Mainly VFR conditions are expected to prevail across all terminals
during the next 24 hours. However, a sfc trough will continue to
result in SHRA/isold TSRA till 20/06Z across most TAF sites with lcl
MVFR, and brief IFR, and clds topping mtns. NE winds at 12-17 kt
with higher gusts and sea breeze variations till 19/23z bcmg land
breezes of less than 12 knots aft 19/23Z.
&&
.MARINE...
A surface high pressure system over the western Atlantic will
continue to push remnant showers of a past frontal boundary across
the region over the next few days while a nearby mid to upper level
trough and a surface trough produces favorable conditions for their
development. This will lead to increased showers and thunderstorms
across the local waters. Increasing northeasterly winds and a weak
northerly swell will deteriorate marine conditions by this evening
and into early next week. A Small Craft Advisory is in effect for
the offshore Atlantic Waters and later on for the Anegada Passage
the Atlantic near shore waters.
&&
.BEACH FORECAST..
A low to (in some areas of north-central and northwestern PR)
moderate risk of rip currents is expected today. Tonight, the risk
increases to moderate for all north-oriented beaches of Puerto
Rico. Life-threatening rip currents often occur in the vicinity of
groins, jetties, reefs, and piers.
For tomorrow, Sunday, increasing winds and a weak northerly swell
will further deteriorate coastal conditions. A High Risk of Rip
Currents is forecast for the north-oriented beaches of Puerto
Rico, from Rincon to Fajardo, through at least early Tuesday. A
High Risk of Rip Currents means that life-threatening rip
currents are likely in the surf zone.
If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.
Beachgoers should also remain vigilant for afternoon thunderstorms,
especially along the western and southwestern coasts of Puerto
Rico this weekend, where dangerous lightning may occur.
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk from Sunday morning through late Monday
night for PRZ001-002-005-008.
High Rip Current Risk from Sunday morning through late Sunday
night for PRZ010.
VI...None.
AM...Small Craft Advisory until 6 AM AST Tuesday for AMZ711.
Small Craft Advisory from noon Sunday to 6 AM AST Monday for
AMZ712-742.
Small Craft Advisory from midnight tonight to 6 AM AST Tuesday
for AMZ741.
&&
SHORT TERM...EM
LONG TERM....GRS
AVIATION...EMHazardous weather outlook, Apr 19, 4:22 AM AST, 12 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service San Juan PR
422 AM AST Sat Apr 19 2025
AMZ711>745-PRZ001>013-201000-
San Juan and Vicinity-Northeast-Southeast-Eastern Interior-
North Central-Central Interior-Ponce and Vicinity-Northwest-
Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques-
The nearshore and off shore Atlantic and Caribbean Coastal Waters-
422 AM AST Sat Apr 19 2025
This Hazardous Weather Outlook is for portions of Puerto Rico.
.DAY ONE...Today and Tonight
.Lightning...Isolated thunderstorms throughout the day. Stay
alert and be prepared to take shelter if storms develop.
.Excessive Rainfall...Flooding in urban areas, roads, small
streams, and washes, particularly in areas that experience
persistent or repeated rounds of heavy rain. There is a low
chance of isolated flash floods. Elsewhere, plan for water ponding
on roads and in poorly drained areas.
.Marine Conditions...Hazardous conditions for small craft in
areas with seas of 7 feet or higher, particularly across
the offshore Atlantic waters tonight. Small craft should exercise
caution elsewhere across the local waters.
.Rip Currents...Life-threatening rip currents are possible in the
surf zone, particularly across northern Puerto Rico. Isolated
stronger rip currents may occur elsewhere, especially near piers,
jetties, and channels.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The flood and lightning threat will persist over the next few days
but become more localized, driven by afternoon sea breeze and
diurnal convergence. Fresh winds and a weak northerly swell will
continue to produce hazardous marine conditions. The risk of life-
threatening rip currents will become high on Sunday, and
continue through early next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is encouraged. Please relay any information
about flooding, winds, waves, and rip currents to the National
Weather Service in San Juan.
AMZ716-726-VIZ001-002-201000-
St. Thomas St. John adjacent Islands-St Croix-
Nearshore Atlantic and adjacent Caribbean Coastal Waters-
422 AM AST Sat Apr 19 2025
This Hazardous Weather Outlook is for portions of USVI.
.DAY ONE...Today and Tonight
.Lightning...Isolated thunderstorms throughout the day. Stay
alert and be prepared to take shelter if storms develop.
.Excessive Rainfall...Ponding of water in roads and poorly
drained areas. There is a low chance of localized urban and small
streams flooding.
.Marine Conditions...Hazardous conditions for small craft in
areas with seas of 7 feet or higher, particularly across
the offshore Atlantic waters tonight. Small craft should exercise
caution elsewhere across the local waters.
.DAYS TWO THROUGH SEVEN..Sunday through Friday
The flood and lightning threat will persist over the next few days
but become more localized, driven by afternoon sea breeze and
diurnal convergence. Fresh winds and a weak northerly swell will
continue to produce hazardous marine conditions. The risk of life-
threatening rip currents will become moderate on Sunday, and
continue through early next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is encouraged. Please relay any information
about flooding, winds, waves, and rip currents to the National
Weather Service in San Juan.
Event by event
15 debris flow, 5 flash flood, 5 flood, 4 thunderstorm wind, 1 hail. Local standard time, as filed.
Debris Flow, Caguas
- When
- April 19, 5:00 PM AST
- Where
- Caguas County, 4.28 mi W of Caguas to 4.27 mi W of Caguas
- Cause
- Heavy Rain
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 18.206, -66.095
A lane of road 172 near KM 22.3 in Caguas gave way due to a landslide.
Debris Flow, Ciales
- When
- April 19, 5:00 PM AST
- Where
- Ciales County, 21.84 mi NE of Adjuntas to 22.11 mi NE of Adjuntas
- Cause
- Heavy Rain
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 18.355, -66.480
A fallen tree due to debris flow blocked PR-6685 KM 10.2, in Barrio Hato Viejo, Sector Cumbre.
Debris Flow, Naranjito
- When
- April 19, 5:13 PM AST
- Where
- Naranjito County, 3.61 mi WSW of Naranjito to 3.62 mi WSW of Naranjito
- Cause
- Heavy Rain
- Property damage
- $30,000
- Reported by
- 911 Call Center
- Coordinates
- 18.259, -66.281
The 911-Call Center reported a landslide at the Mc Donalds parking lot located in the Naranjito Shopping Village near PR-152. At the moment of the incident, 3 vehicles were buried under a retention wall that failed.
Thunderstorm Wind, Barranquitas
- When
- April 19, 5:30 PM AST
- Where
- Barranquitas County, 2.07 mi N of Barranquitas
- Measured
- 30 kt (35 mph) estimated gust
- Property damage
- $600
- Reported by
- Emergency Manager
- Coordinates
- 18.230, -66.320
A fallen tree blocked road PR-771 KM 6.7 in Barrio Barrancas.
Flash Flood, Corozal
- When
- April 19, 6:09 PM AST
- Where
- Corozal County, 3.98 mi NNE of Corozal to 3.85 mi NNE of Corozal
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 18.350, -66.290
Flood waters entered a house in PR-159, Barrio Palmarejo in Corozal. There was one person trapped inside the house.
Thunderstorm Wind, Ciales
- When
- April 19, 6:15 PM AST
- Where
- Ciales County, 3.98 mi SSW of Ciales
- Measured
- 30 kt (35 mph) estimated gust
- Property damage
- $600
- Reported by
- Emergency Manager
- Coordinates
- 18.230, -66.550
A fallen tree blocked road PR-553 KM 0.7 in Barrio Cialitos.
Debris Flow, Ciales
- When
- April 19, 7:00 PM AST
- Where
- Ciales County, 4.2 mi NE of Ciales to 4.14 mi NE of Ciales
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 18.329, -66.482
Emergency management officials reported a landslide in the Las Lomas sector of Barrio Jaguas, Ciales, which posed a threat to a residential structure. One home was affected.
Flood, Barceloneta
- When
- April 19, 7:37 PM AST
- Where
- Barceloneta County, 1.31 mi E of Barceloneta to 1.28 mi E of Barceloneta
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 18.430, -66.530
The intersection between PR-666 and PR-2 in Barrio Masa Abajo was flooded. A car was trapped in the flood waters with people inside.
Thunderstorm Wind, Bayamon
- When
- April 19, 7:51 PM AST
- Where
- Bayamon County, 3.06 mi NNE of Bayamon
- Measured
- 30 kt (35 mph) estimated gust
- Property damage
- $600
- Reported by
- State Official
- Coordinates
- 18.390, -66.150
A fallen tree blocked Calle 2 in Urb. Alturas de Flamboyan, near a law firm.
Hail, Barranquitas
- When
- April 19, 7:59 PM AST to 8:05 PM AST
- Where
- Barranquitas County, 2.45 mi NNW of Barranquitas
- Measured
- 0.25 in hail
- Property damage
- $100
- Reported by
- Public
- Coordinates
- 18.230, -66.340
Pea-sized hail was reported near Barrio Ca ab n in Barranquitas, close to the Orocovis county line, by both the media and the public through social media. At the time of the report, the TJUA NEXRAD radar indicated a weak hail signature over the area.
Flood, Orocovis
- When
- April 19, 8:33 PM AST
- Where
- Orocovis County, 1.91 mi NE of Orocovis to 1.69 mi NE of Orocovis
- Cause
- Heavy Rain
- Property damage
- $600
- Reported by
- State Official
- Coordinates
- 18.240, -66.400
Flooding was reported on road PR-157 near the baseball park in Sana Muertos.
Debris Flow, Orocovis
- When
- April 19, 9:02 PM AST
- Where
- Orocovis County, 2.84 mi NE of Orocovis to 2.78 mi NE of Orocovis
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 18.250, -66.390
Emergency Managers reported a landslide in Barrio Gato, Orocovis, affecting PR-155, near KM 32.6.
Flood, Orocovis
- When
- April 19, 9:34 PM AST
- Where
- Orocovis County, 3.56 mi ENE of Orocovis to 3.83 mi ENE of Orocovis
- Cause
- Heavy Rain
- Property damage
- $600
- Reported by
- State Official
- Coordinates
- 18.240, -66.370
Flooding was reported on road PR-568, bear the Botijas Bakery in Barrio Botijas.
Debris Flow, Morovis
- When
- April 19, 9:59 PM AST
- Where
- Morovis County, 1.95 mi SW of Morovis to 1.99 mi SW of Morovis
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 18.299, -66.440
The municipality of Morovis announced via its official social media page that a landslide occurred at km 6.9 on the PR-567 towards Barrio Pasto.
Debris Flow, Naranjito
- When
- April 19, 10:00 PM AST
- Where
- Naranjito County, 3.34 mi WNW of Naranjito to 3.24 mi WNW of Naranjito
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 18.305, -66.274
In El Pilon Sector in Cerro Abajo, the owner of a residence reported that the rear part of her house gave way, she mentions that the runoff from the road goes down her lot and falls into a well which filled up and gave way.
Debris Flow, Manati
- When
- April 19, 10:00 PM AST
- Where
- Manati County, 3.23 mi SE of Manati to 3.45 mi SE of Manati
- Cause
- Heavy Rain
- Property damage
- $4,000
- Reported by
- Broadcast Media
- Coordinates
- 18.383, -66.450
A landslide in Sector Los Burgos in Pugnado, blocked the only road leading to a row of residences.
Flash Flood, Vega Alta
- When
- April 19, 10:25 PM AST
- Where
- Vega Alta County, 0.45 mi WNW of Vega Alta to 0.91 mi W of Vega Alta
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 18.423, -66.336
The following roads were closed due to flood waters from the Rio Cibuco in Vega Alta; the intersection of PR-2 with PR-690, as well as portions of PR-675 and PR-676.
Flash Flood, Vega Baja
- When
- April 19, 10:25 PM AST
- Where
- Vega Baja County, 0.95 mi SE of Vega Baja to 0.92 mi SE of Vega Baja
- Cause
- Heavy Rain
- Property damage
- $600
- Reported by
- Emergency Manager
- Coordinates
- 18.440, -66.370
Road PR-160 was closed due to flood waters from the Rio Cibuco in Sector Arenales of Barrio Rio Abajo.
Debris Flow, Barranquitas
- When
- April 19, 10:49 PM AST
- Where
- Barranquitas County, 2.38 mi NW of Barranquitas to 2.34 mi NW of Barranquitas
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 18.227, -66.342
Emergency management officials reported a landslide near the park on PR-770 in Barrio Canab n, Barranquitas. Approximately 10 to 15 families were cut off and unable to leave their homes due to blocked access. About 6 landslides were reported in this area. Officials were unable to respond during the night due to continuous rain but addressed the situation the following morning.
Flash Flood, Barranquitas
- When
- April 19, 11:30 PM AST
- Where
- Barranquitas County, 2.45 mi NNW of Barranquitas to 2.31 mi NNW of Barranquitas
- Cause
- Heavy Rain
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 18.230, -66.340
A low-water crossing in PR-772 km 6.1 in Barrio Canabon, Barranquitas was impassable due to flooding from a nearby creek.
Debris Flow, Ciales
- When
- April 20, 12:00 AM AST
- Where
- Ciales County, 5.67 mi NNE of Ciales to 5.55 mi NNE of Ciales
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 18.360, -66.499
Emergency management officials reported a landslide on PR-632 in Barrio Hato Viejo, Ciales.
Debris Flow, Ciales
- When
- April 20, 12:30 AM AST
- Where
- Ciales County, 2.64 mi ENE of Ciales to 2.38 mi ENE of Ciales
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 18.291, -66.482
Emergency management officials reported a landslide on PR-615 km 4.0 at barrio Pesas, sector Los Palomos.
Flash Flood, Arecibo
- When
- April 20, 12:30 AM AST to 2:30 AM AST
- Where
- Arecibo County, 3.86 mi E of Arecibo to 3.57 mi E of Arecibo
- Cause
- Heavy Rain
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 18.416, -66.611
Emergency managers reported flooding in the La Vega sector of Barrio Sabana Hoyos, where some individuals had to be rescued.
Thunderstorm Wind, Barranquitas
- When
- April 20, 7:45 AM AST
- Where
- Barranquitas County, 1.23 mi NNW of Barranquitas to 1.24 mi NNW of Barranquitas
- Measured
- 30 kt (35 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 18.217, -66.325
Strong winds knocked down a tree. This fallen tree was blocking PR-772 at km 0.1 on Los Alicea Way in Barrio Quebradillas, Barranquitas.
Flood, Vega Alta
- When
- April 20, 8:37 AM AST to 11:00 AM AST
- Where
- Vega Alta County, 1.64 mi SW of Vega Alta to 1.63 mi SW of Vega Alta
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 18.400, -66.344
Emergency managers reported that the Fatima Bridge on PR-620 was flooded due to the Rio Cibuco (river) overflowing its banks.
Debris Flow, Aibonito
- When
- April 20, 9:00 AM AST
- Where
- Aibonito County, 2.95 mi W of Aibonito to 3.05 mi W of Aibonito
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 18.119, -66.295
Rockfall blocked a lane of PR-14 highway in the area known as las Curvas from Aibonito to Coamo.
Debris Flow, Morovis
- When
- April 20, 9:46 AM AST
- Where
- Morovis County, 3.43 mi SSE of Morovis to 3.54 mi SE of Morovis
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 18.277, -66.394
The social media page of the municipality of Morovis reported a landslide along PR-155 at km 37.1 in Barrio Perchas.
Flood, Naguabo
- When
- April 20, 10:11 AM AST to 12:00 PM AST
- Where
- Naguabo County, 3.47 mi W of Naguabo to 3.46 mi W of Naguabo
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 18.217, -65.783
Emergency managers reported that they closed PR-31 at Sector Pitina due to flooding caused by the Rio Blanco (river) overflowing its banks.
Debris Flow, Morovis
- When
- April 20, 5:30 PM AST
- Where
- Morovis County, 2.86 mi ENE of Morovis to 3.12 mi ENE of Morovis
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 18.339, -66.381
A landslide affected the entrance of a residence and caused damage to 2 vehicles.
Debris Flow, Guayama
- When
- April 21, 11:45 AM AST
- Where
- Guayama County, 7.55 mi NNE of Guayama to 7.56 mi NNE of Guayama
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 18.079, -66.082
A small landslide caused two concrete barricades to slightly sink on road PR 179 KM 10.8 in Carite.
- Debris Flow
- A fast-moving slurry of mud, rock and debris, usually on a slope soaked by heavy rain or stripped by a fire.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Oklahoma, April 19 to 20, 20253 deaths · 2 injured · $2.4 million · EF2 · 34 events
- Flash Flood and Flood in Oklahoma, April 19 to 20, 20252 deaths · $10,000 · 1 in hail · 5 events
- Damaging Winds in Maryland, April 19, 20254 injured · $4.3 million · 83 kt wind · 30 events
- Heavy Snow in New Mexico, April 19 to 20, 2025$1.5 million · 2 events
- Damaging Winds in Pennsylvania, April 19, 20252 injured · $269,000 · 83 kt wind · 18 events
- Damaging Winds in West Virginia, April 19, 2025$514,000 · 65 kt wind · 4 events
- Damaging Winds in West Virginia, April 19, 2025$91,000 · 65 kt wind · 29 events
- Flash Flood and Dust Storm in Texas, April 19, 2025$125,000 · 3 in hail · 10 events
- Damaging Winds in Indiana, April 19, 2025$100,000 · 73 kt wind · 14 events
- Tornadoes and Flash Flooding in Texas, April 19 to 20, 2025EF1 · 34 events
- Damaging Winds in Ohio, April 19, 2025$53,000 · 63 kt wind · 13 events
- Hail and Damaging Winds in Pennsylvania, April 19, 2025$32,000 · 1 in hail · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1250187, 1257231, 1250111, 1257202, 1256859, 1257204, 1250143, 1257205, 1257206, 1254760, 1257211, 1250155, 1257213, 1250196, 1250211, 1250228, 1257229, 1257230, 1250151, 1256877, 1250256, 1250257, 1254748, 1254752, 1254744, 1250254, 1250253, 1254746, 1250255, 1250258.